MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939186301510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon ruptured occurred.The 90% stenosed target lesion was located in the severely tortuous and severely calcified superficial femoral artery.A 3.0mm x 150mm x 150cm coyote balloon catheter was advanced for dilatation.However, during the initial inflation at 14 atmospheres for 10 seconds, the balloon ruptured.The device was removed, and a newly opened balloon was used to complete the procedure.No patient complications were reported.
 
Event or Problem Description
It was reported that balloon ruptured occurred.The 90% stenosed target lesion was located in the severely tortuous and severely calcified superficial femoral artery.A 3.0mm x 150mm x 150cm coyote balloon catheter was advanced for dilatation.However, during the initial inflation at 14 atmospheres for 10 seconds, the balloon ruptured.The device was removed, and a newly opened balloon was used to complete the procedure.No patient complications were reported.It was further reported that the target lesion was located in the distal sfa/popliteal artery.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20724416
Report Number2124215-2024-72694
Device Sequence Number3850386
Product Code DQY
UDI-Device Identifier08714729796589
UDI-Public08714729796589
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model NumberH74939186301510
Device Catalogue NumberH74939186301510
Device Lot Number0030638089
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date12/10/2024
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown